MathSciNet Relay Station
MathSciNet bibliographic data
MR618319 57N20
Daverman, Robert J.; Walsh, John J. Čech homology characterizations of infinite-dimensional manifolds. Amer. J. Math. 103 (1981), no. 3, 411–435.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement